Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 9, Pages 1509–1513 (Mi zvmmf1820)  

This article is cited in 2 scientific papers (total in 2 papers)

Entropy maximization under linear constraints

V. N. Malozemova, A. V. Omel'chenkob, M. A. Rydalevskayaa

a St. Petersburg State University, Department of Mathematics and Mechanics
b Baltic State Technical University, S.-Petersburg

Full text: PDF file (642 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:9, 1447–1451

Bibliographic databases:
UDC: 519.626
MSC: Primary 82B30; Secondary 90C90
Received: 10.07.1997

Citation: V. N. Malozemov, A. V. Omel'chenko, M. A. Rydalevskaya, “Entropy maximization under linear constraints”, Zh. Vychisl. Mat. Mat. Fiz., 38:9 (1998), 1509–1513; Comput. Math. Math. Phys., 38:9 (1998), 1447–1451

Citation in format AMSBIB
\Bibitem{MalOmeRyd98}
\by V.~N.~Malozemov, A.~V.~Omel'chenko, M.~A.~Rydalevskaya
\paper Entropy maximization under linear constraints
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 9
\pages 1509--1513
\mathnet{http://mi.mathnet.ru/zvmmf1820}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1669118}
\zmath{https://zbmath.org/?q=an:1086.82533}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 9
\pages 1447--1451


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1820
  • http://mi.mathnet.ru/eng/zvmmf/v38/i9/p1509

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Rydalevskaya, “A modified Chapman–Enskog method in terms of intensive parameters”, Comput. Math. Math. Phys., 50:7 (2010), 1238–1248  mathnet  crossref  mathscinet  adsnasa  isi
    2. D. V. Sadin, “Prilozhenie gibridnogo metoda krupnykh chastits k raschetu vzaimodeistviya udarnoi volny so sloem gazovzvesi”, Kompyuternye issledovaniya i modelirovanie, 12:6 (2020), 1323–1338  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:203
    Full text:82
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021